# SDR MALA040671

- Difficulty date: November 4, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 15,242 hours, 16,844 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 60207
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL EXIT MARKER 34LN INOP.  MAINTENANCE FOUND LIGHT ASSEMBLY CONNECTOR BROKE.  REPLACED ASSEMBLY WITH NEW UNIT P/N 6020-7.
